# SDR 99ZZZX42

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537AL
- Make and model: Bell 407
- Aircraft serial: 53230
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 206023119110
- Condition: Cracked
- Location: Horiz Stabilizer
- Component: 407023800101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND SLAT SUPPORT P/N 206-023-119-110 (LT SIDE, 2ND FROM INBD) CRACKED.  REMOVED AND REPLACED CRACKED SUPPORT.
